# SDR UALA2013041802639

- Difficulty date: April 16, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 73,745 hours, 27,517 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Filter
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT EEL NOT RED OR ORANGE.  INSTALLED EEL ORANGE FILTER LAMINATE AMM.
